Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Class of Riesz-Fischer Sequences

Robert M. Young
Proceedings of the American Mathematical Society
Vol. 126, No. 4 (Apr., 1998), pp. 1139-1142
Stable URL: http://www.jstor.org/stable/118624
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Class of Riesz-Fischer Sequences
Preview not available

Abstract

In this note, we give necessary and sufficient conditions for a system of complex exponentials {eiλ nt} to form a Riesz-Fischer sequence in L2(-A, A) for every positive number A. The result provides a significant strengthening of the sufficient conditions recently stated by R. M. Reid (1995).

Page Thumbnails

  • Thumbnail: Page 
1139
    1139
  • Thumbnail: Page 
1140
    1140
  • Thumbnail: Page 
1141
    1141
  • Thumbnail: Page 
1142
    1142